MathSciNet Relay Station
MathSciNet bibliographic data
MR201228 94.40
Ginzburg, Abraham; Yoeli, Michael Products of automata and the problem of covering. Trans. Amer. Math. Soc. 116 1965 253–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement